NEWS
Institutional Subscription: Comprehensive Analyses to Enhance Your Global and Local Impact
New Feature: Compare Your Institution with the Previous Year
Find a Professional: Explore Experts Across 197 Disciplines in 220 Countries!
Find a Professional
Print Your Certificate
New! Young University / Institution Rankings 2025
New! Art & Humanities Rankings 2025
New! Social Sciences and Humanities Rankings 2025
Highly Cited Researchers 2025
AD
Scientific Index 2025
Scientist Rankings
University Rankings
Subject Rankings
Country Rankings
login
Login
person_add
Register
insights
H-Index Rankings
insights
i10 Productivity Rankings
format_list_numbered
Citation Rankings
subject
University Subject Rankings
school
Young Universities
format_list_numbered
Top 100 Scientists
format_quote
Top 100 Institutions
format_quote
Compare & Choose
local_fire_department
Country Reports
person
Find a Professional
Giovanni Russo
Florida International University - Miami / United States
Natural Sciences / Mathematical Sciences
AD Scientific Index ID: 5162277
Registration, Add Profile,
Premium Membership
Print Your Certificate
Ranking &
Analysis
Job
Experiences (0)
Education
Information (0)
Published Books (0)
Book Chapters (0)
Articles (0)
Presentations (0)
Lessons (0)
Projects (0)
Subject Leaders
Editorship, Referee &
Scientific Board (0 )
Patents /
Designs (0)
Academic Grants
& Awards (0)
Artistic
Activities (0)
Certificate / Course
/ Trainings (0)
Association &
Society Memberships (0)
Contact, Office
& Social Media
person_outline
Giovanni Russo's MOST POPULAR ARTICLES
1-)
Nearly Kähler six-manifolds with two-torus symmetryG Russo, A SwannJournal of Geometry and Physics 138, 144-153, 201992019
2-)
On constant higher order mean curvature hypersurfaces in B Nelli, G Pipoli, G RussoarXiv preprint arXiv:2304.00349, 20233*2023
3-)
The Einstein condition on nearly Kähler six-manifoldsG RussoExpositiones Mathematicae 39 (3), 384-410, 202112021
4-)
Multi-moment maps on nearly Kähler six-manifoldsG RussoGeometriae Dedicata 213 (1), 57-81, 202112021
5-)
On the \\texorpdfstring{}{nu}-invariant of two-step nilmanifolds with closed \\texorpdfstring{}{G2}-structureA Fino, G Grantcharov, G RussoarXiv preprint arXiv:2409.06870, 20242024
ARTICLES
Add your articles
We use cookies to personalize our website and offer you a better experience. If you accept cookies, we can offer you special services.
Cookie Policy
Accept